# SDR 2006UALA01028

- Difficulty date: May 27, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 20,188 hours, 7,798 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY EXIT LIGHT JUST AFT OF DOORWAY DIM WHEN ON AND COVER CRACKED.  REPLACED EPSU AND BATTERY ASSEMBLY.
